# SDR GCHA957

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4227E
- Make and model: Bell 206L-1
- Aircraft serial: 45702
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 23005250
- Condition: Cracked
- Location: Scroll
- Part time: 7,600 hours
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

REMOVED  COMPRESSOR DUE TO CRACKED  COMPRESSOR SCROLL AND LOW POWER.  REMOVED  COMPRESSOR  S/N CAC-90608, AND REPLACED IT WITH COMPRESSOR S/N CAC-90095.
